# SDR SIMA201013902

- Difficulty date: May 18, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- Aircraft time: 25,938 hours, 27,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8103742
- Part serial: 1286
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9800 DURING CRUISE THE CREW REPORTED THE FIRST OFFICER’S WINDSHIELD SHATTERED IN FLIGHT.  NO EMERGENCY WAS DECLARED BUT CRASH, FIRE AND RESCUE WERE CALLED OUT AT SAF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED SERVICABLE FIRST OFFICERS WINDSHIELD IAW SAAB 340 AMM 56-10-05. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
